Dose 1: Pfizer-BioN Tech July 2021
Dose 2: Pfizer-BioN 9th August 2021
I was damaged by the second covid vaccine shot. I didn’t think I had any reaction to the first shot except for a sore arm, but now I realise after having the second shot that I had experienced a small amount of tingling in my hand and foot between the first and second shot.
I went along for the second shot three weeks later 9/8/2021 and was very relaxed and happy to be having it over and done with as I had been quite vaccine hesitant on getting the first shot but not at all for the second.
I am usually a fit and well 62-year-old grandma of seven and mother of four grown-up kids. I hardly ever go to the doctors and if you asked any of my friends they would all say I was full of energy and hardly ever had sickness. I do take blood pressure tablets and have suffered from eczema which I have managed to eliminate through finding out I was allergic to gluten.
After I had received the second shot, I was waiting in the seating area and noticed my right lower leg and foot had started to tingle and fizz it was a very strange feeling. I did not report this to the lady on the desk as I actually knew that this vaccine could not be reversed like other vaccines can be if you have a reaction. So, when my waiting time was up, I went and got in the car with my hubby, and he drove me home. My leg and foot tingled and fizzed all the way home and this lasted for about an hour.
The next day I painted our fence and was fine, worked for hours and then came in sat down to watch telly and did some knitting, but the fizzing started all over again and I was experiencing numbness as well as the tingling, but it was all down my right side and not just my lower leg and foot.
I kept dropping stitches and was a bit concerned so rang the Healthline and they told me to take some Panadol which I did, and by the time I went to bed the symptoms had gone.
The next day 11/08/2021 I was at the nail bar getting my nails done and the tingling and numbness started again down my right side. Once finished I got in my car to drive back to my daughter’s place. While driving I was quite frightened as I thought I was actually having a stroke, the whole right side of my body was numb tingling and fizzing, my face and scalp felt really strange, and I could not feel the peddles of the car and was manually lifting my foot to use the brake as I could not feel my foot. I was very close to my daughter’s house at this stage and just went very cautiously until I got there.
I rang my husband and told him to come to our daughters please and take me to the doctor.
I rang my doctor and told them what was happening to me and they said I could come and see the doctor at 4 pm it was about two o’clock and I didn’t want to wait that long so we went to an emergency doctor where they assessed me and sent me to the hospital.
I was put in a ward and a doctor Wai Yin Vivian Fu came to assess me and told me I would have to be prepared for imaging. So Dr Fu went off to talk to the consultant, Dr Simpson, and a nurse came to me and inserted an IV line ready for the imaging. After Dr Fu came back the whole situation was changed, she was still very nice to me but told me they would not be doing a scan and I was not having a stroke and I was probably just psychosomatic as I had been vaccine hesitant – which I probably would have gone along with if this had happened on the first vaccine (I am a trained hypnotherapist and understand the working of the mind), but because this had happened on the second jab and I went along in a very calm state, this argument was lost on me and to be honest I found this a very insulting diagnosis. She told me I was free to go home and to come back if I had any new symptoms.
I was glad to get out of there as I felt this was a very unsatisfactory and quite unprofessional way of dealing with someone who was in the state I was in and they sent me home still numb and fizzing down my whole right side. On the report they sent to my doctor they said …
“Discharged with advice to return if any new symptoms. Symptoms may be related to high blood pressure but not likely to be an organic consequence of Pfizer vaccine. Discussed with Sally-Ann, happy not to have scan tonight and reassured symptoms not stroke-related”.
I have been tingling and fizzing now for 18 months but it did start to wear off after about six months.
This vaccine has really affected me as I have gone from a healthy lady to someone who gets all sorts of strange ailments and have been to the doctors more than I ever have in my life.
I went to see my own doctor and asked him to send in an ACC claim where he said, “She exhibits some of the symptoms of mild Guillian-Barre syndrome.”
The worst of it is that I have been left with this strange brain fog and just lose my words. This has been very frustrating for my poor husband who is left waiting for me to finish off my sentences.
I am very glad to report that the headaches I got most days for about the first six weeks have subsided considerably and I am not going through the Panadol like I was in the beginning .
I would usually have to throw away the Panadol in my medicine cupboard as it would have been past the expiry date when I went to use it, as I have never been a pill popping sort of lady.
Also, through my own research I have managed to improve my balance and fix the draggy right foot which is all very positive. I still cannot walk as far or for as long as I used to be able to prior to the second vaccine.
ACC came back to me after about nine months i think and told me that they have rejected my claim as they say there is not enough clinical evidence to say it was the vaccine that has caused me all this trouble! I asked to speak to someone who was making these decisions and was told that nobody is allowed to speak to any medical doctor as they just go by the reports that are sent to them from the hospital and my own doctor.
Basically, most people injured by this vaccine are just thrown on the scrapheap.
Joanne from ACC told me I could dispute their findings and I told her I would, but after reflection the next day I rang her and told her I would not be going any further with this, as it is a pointless exercise and the anxiety it causes is just not worth it for my mental health.
I made the decision I was totally on my own on this journey and to take my health into my own hands and find a good naturopath and not consult any medical doctors as they sure don’t seem to want to touch anything to do with injuries caused by the covid vaccinations.
My doctor issued me with a mobility parking ticket about a year ago as I was limping quite badly as a result of the vaccine damage, and on a trip to Australia recently I had to have wheelchair assist as the distances in the airports were too far for me to walk.
This whole sorry story has cost me a large amount of money so far with no help from those who told us we had to take this covid vaccine!